# SDR FDEA202402210193

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605600093
- Part serial: CP1224R2
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

RH ELEVATOR TOP SKIN BROKEN AT ER2 - ER5 INSTALLED THE REPAIR FLIES ON RH ELEVATOR TOP SKIN AT ER2 - ER5 PER A300-600F SRM55--21-  12-201 PARA.5.H & SRM51-77-12-201.  MINOR REPAIR IAW FEDEX GMM 6-2-100 ENTERED BY ERROR. THIS REPAIR IS JUST A COSMETIC REPAIR PER A300-600F SRM55-21-12-201.   MINOR REPAIR IAW FEDEX GMM 6-2-100
